# SDR SWIA2024091600128

- Difficulty date: June 28, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 38,408 hours, 26,394 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Door Frame
- Condition: Worn
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR SURROUND HAS WEAR ABRASION ALONG ENTIRE PERIMETER OF DOOR SURROUND (MARKED)     (C-CHECK RO 9/15/2024)    BLENDED DAMAGE ON AVIONICS BAY DOOR SURROUND ENTIRE PERIMETER, REMAINING THICKNESS = 0.113", MATERIAL REMOVED 0.007", ALLOWABLE MAX DEPTH = 0.040", REMAINING THICKNESS = 0.080"  IS FOUND WITHIN LIMITS, STEPS 1, 2, 3 AND STEP 4(LESS THAN .015" MATERIAL LOSS "NO LEAK TEST REQUIRED) C/W REF. REO 690-53-21-032, REV. --, 2008-03-07. COMPLIED WITH SKYWEST M-337 FORM AND ALSO COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
